RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 48, Issue 1  


On he Hilbert–Kamke problem
G. I. Arkhipov
3
Multidimensional spectral asymptotics for elliptic operators in a bounded domain
S. M. Kozlov
53
Singular parabolic equations and Markov processes
A. N. Kochubei
77
On the quotient space modulo the action of a finite group generated by pseudoreflections
M. A. Mikhailova
104
A suspension sequence in the theory of links
V. M. Nezhinskii
127
Linear boson models of time evolution in quantum statistical mechanics
Yu. M. Sukhov
155
On the derived category of coherent sheaves on Grassmann manifolds
M. M. Kapranov
192
On the closed cone of curves of algebraic 3-folds
V. V. Shokurov
203
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019